# SDR SWIA200515336

- Difficulty date: July 31, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 1,726 hours, 1,129 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG.  PERFORMED RIGGING OF FLAP SKEW DETECTOR IAW CRJ AMM 27-52-45.  OPERATIONAL CHECK GOOD.
